# SDR ASAA0080248

- Difficulty date: April 16, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adj
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR WAS BINDING ON THE FUSELAGE DURING CLOSING.  ADJUSTED THE L1 DOOR RIG PER DC9 MM AND OPERATED NORMALLY.  (M)
